Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania
R. Precup, Positive solutions of the initial value problem for an integral equation modeling infectious disease, Babeş-Bolyai Univ., Faculty of Math. Comp. Sci., Research Sem. 3 (1991), I.A. Rus ed., 25-30.
google scholar link
 K.L.Cooke, J.L.Kaplan, A periodicity thereshald theorem for academics and resolution growth, Math. Biosc. 31 (1976), 87-104.
 A. Granas, R. Guenther, J. Lee, Nonlinear boundary value problems for ordinary differential equaitons, Dissertationes Mat hematicae, CCXLIV, 1985.
 D. Gue, V. Lakshmikanthan, Positive solutions of nonlinear integral equations arising in infections diseases, J. Math. Anal. Appl. 134 (1988), 1-8.
 R. Precup, On the topological tranversality principle (in print).
 I.A. Rus, A delay integral equation from ?romathematics, “Babes-Bolyai” University, preprint nr.3(1989), 87-90.
 L.R. Williams, R.W. Legget, Nonzero solutions of nonlinear integral equations modeling infections disease, SIAM J. Math. Anal. 13 (1982), 112-121.